Econometrica: Apr 1967, Volume 35, Issue 2

Qualitative Economics and Morishima Matrices

https://doi.org/0012-9682(196704)35:2<221:QEAMM>2.0.CO;2-Q
p. 221-233

Hamid Habibagahi, James Quirk, Lowell Bassett

This paper investigates the interrelationships among Samuelson's correspondence principle, quasi-dominant diagonal matrices, and Morishima matrices, in the context of a qualitatively specified environment. In addition, the stability properties of the Morishima case are studied under the competitive assumptions that Walras' Law holds and excess demand functions are homogeneous of degree zero in prices.

Log In To View Full Content

Back